Publicação:
Difference equations with delays depending on time

dc.contributor.authorde Avellar, C. E.
dc.contributor.authorMarconato, S. A S [UNESP]
dc.contributor.institutionUniversidade Federal de São Carlos (UFSCar)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-27T08:09:05Z
dc.date.available2014-05-27T08:09:05Z
dc.date.issued1990-03-01
dc.description.abstractFor linear difference equations with coefficients and delays varying in time, sufficient conditions are given, in the scalar case, the zero solution to be stable. © 1990 Sociedade Brasileira de Matemática.en
dc.description.affiliationUFSCAR, São Carlos, 13560, São Paulo
dc.description.affiliationUNESP, Rio Claro, 13500, São Paulo
dc.description.affiliationUnespUNESP, Rio Claro, 13500, São Paulo
dc.format.extent51-58
dc.identifierhttp://dx.doi.org/10.1007/BF01236279
dc.identifier.citationBoletim da Sociedade Brasileira de Matemática, v. 21, n. 1, p. 51-58, 1990.
dc.identifier.doi10.1007/BF01236279
dc.identifier.issn0100-3569
dc.identifier.issn1678-7714
dc.identifier.scopus2-s2.0-34249958554
dc.identifier.urihttp://hdl.handle.net/11449/63969
dc.language.isoeng
dc.relation.ispartofBoletim da Sociedade Brasileira de Matemática
dc.rights.accessRightsAcesso restrito
dc.sourceScopus
dc.titleDifference equations with delays depending on timeen
dc.typeArtigo
dcterms.licensehttp://www.springer.com/open+access/authors+rights
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Geociências e Ciências Exatas, Rio Claropt
unesp.departmentMatemática - IGCEpt

Arquivos